# SDR FDEA201711023130

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 44,906 hours, 26,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FLAP INTERNAL RIB NR 3 IS CRACKED AT TOP OF THE SKIN ATTACHMENT.  REPAIRED THE RIB IAW SRM 57-50-00, STEP 4A, FIG 201.   MAJOR REPAIR.
